On the Hida deformations of fine Selmer groups

Jha, Somnath ; Sujatha, R. (2011) On the Hida deformations of fine Selmer groups Journal of Algebra, 338 (1). pp. 180-196. ISSN 0021-8693

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00218...

Related URL: http://dx.doi.org/10.1016/j.jalgebra.2011.02.042


In this paper, we study the fine Selmer group of p-adic Galois representations and their deformations. We show that for an infinite family of elliptic cuspforms, if the μ -invariant of the dual fine Selmer group is zero for one member of the family, then the same holds for all the other members. Further the λ -invariants are equal for all but finitely many members in the family.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Hida Theory; Selmer Group
ID Code:45262
Deposited On:25 Jun 2011 13:34
Last Modified:18 Jun 2012 11:54

Repository Staff Only: item control page